• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Lamictal problems

P

Polar Bear

Guest
Hello, i have come to ask if anyone has any advice regarding lamictal. My dose was increased 2 weeks ago and i am beautfully stable, however, i have had some problems. First thing was itching all over, which went after a few days, second was muscle aches, which also went after a few days, then unexplained bruising and very bad drowsiness (which the psychiatrist is going to tell me about Tuesday, he says not to worry?!), and now i have swollen glands or lymph nodes, they feel lumpy and bruised. I'm wondering if these reactions are normal and if they will ever ease up. I'm finally stable, glad to be rid of seroquel and its sedation and weight gain problems I feel alive and awake again. I don't want to stop the lamictal if at all possible.

Thanks in advance
Kelly
 
B

blueorange

Well-known member
Joined
Nov 27, 2014
Messages
203
Hi Kelly,

I had terrible side effects/allergy from lamictal. My blood cell counts decreased dramatically, fever 40C, rash, abdomen pain, swollen lymph nodes, liver problems etc. Then for sure I had to stop taking it.

Be carefull about it. I'm glad that you already told your pdoc. It may be good to check your temp. a few times in a day.

Mine started with fever actually, then when I went to hospital they checked my blood to see what may be the cause of fever. Last thing was the swollen lymph nodes. A few days later. So I don't know. Maybe yours will go away soon without causing any more problems. Hopefully because lamictal is really good. I'm sad that I lost that drug.

These side effects happened to me after about 2 days of dose increase.
 
P

Polar Bear

Guest
It's a shame that happened to you as I'm finding it so effective with the depressive side. I will keep an eye on things and let you know what the psychiatrist says tomorrow.

X
 
P

Polar Bear

Guest
Psychiatrist said all my side effects are normal and will abate in time. Couple of months. As long as you don't get the purple blister rash you will be ok. Rash happens very early on.
 
Top